MathSciNet Relay Station
MathSciNet bibliographic data
MR1189026 58C25 (26B40 41A05 46E99 57R35)
Vasilʹev, V. A. Spaces of functions that interpolate at any $k$-points. (Russian) Funktsional. Anal. i Prilozhen. 26 (1992), no. 3, 72--74; translation in Funct. Anal. Appl. 26 (1992), no. 3, 209–210
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement